| Model Number |
6069076 |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy for l3/l4/l5 vertebral foraminal stenosis.The procedure or technique performed was transforaminal lumbar interbody fusion.It was reported that, the product was implanted at the level l4/5 and the inserter driver for jack-up was inserted, however the idling event occurred.The problem with cage was continued and so a new cage was opened and dealt with it.The levels implanted were l3/4/5, there was a delay of less than 60 minutes reported as a result of this event.There was no allegation/malfunction associated with reported drivers.It was unknown, if the driver's came in contact with patient body.There was no additional treatment or surgery performed as a result.No patient symptoms or complications reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
H3: product analysis of part#: 6069076; lot#: 0870561w visual inspection revealed some slight damage to the edges of the female torx.Functional inspection with a sample driver confirmed the implant would expand and collapse without any issues.The implant appears to function as intended.No fault found.This regulatory report is being submitted due to retrospective review through capa: 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.